# SDR USAA051236

- Difficulty date: October 21, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N619AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 41,612 hours, 41,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: US146N5191391F
- Condition: Corroded
- Location: Bs 1661-1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL CORRODED CABIN FLOOR STA 1661-1681 RBL10; LEVEL 1;CORROSION LEVEL 1; TASK C53-252-03.  FABRICATED NEW INTERCOSTAL AND INSTALLED PER SRM 51-30-01, DEFECT SIZE: 2" SQ.
